MAUDE Adverse Event Report: EBI, LLC. SPINALPAK STIMULATOR, BIOMET; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. SPINALPAK STIMULATOR, BIOMET; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2020.The customer has indicated that the product will not be returned to zimmer biomet for investigation because the patient is still using the product.The investigation is in process.Once the investigation has been completed, a follow up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002242816-2020-00012 and 0002242816-2020-00013.The device was not returned.
 
Event or Problem Description
It was reported that the patient was experiencing pain from the spinalpak stimulator.The patient was using the spinalpak stimulator with the lt-4500 and 72r electrodes.The patient stated that the pain was on the right side of her back in the kidney area and across the hip.The patient stated that the pain is below the skin and the pain level is a 10, on a scale of 1-10.The patient stopped using the stimulator and the pain did not go away.The patient called their doctor and was prescribed ibuprofen and advised not to use the stimulator for a week.The patient believes that the pain was from the inflammation of the incision.No additional patient consequences have been reported.
 
Event or Problem Description
It was reported that the patient was experiencing pain from the spinalpak stimulator.The patient was using the spinalpak stimulator with the lt-4500 and 72r electrodes.The patient stated that the pain was on the right side of her back in the kidney area and across the hip.The patient stated that the pain is below the skin and the pain level is a 10, on a scale of 1-10.The patient stopped using the stimulator and the pain did not go away.The patient called their doctor and was prescribed ibuprofen and advised not to use the stimulator for a week.The patient believes that the pain was from the inflammation of the incision.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added g4: date received by manufacturer added g7: type of report h2: follow up type h3: device evaluated by manufacturer updated to no h4: device manufacturer date added h6: method code updated to 3331: analysis of production records h6: method code updated to 4114: device not returned h6: results code updated to 3221: no findings available h6: conclusions code updated to 4315: cause not established h10: additional narratives/data.The following sections have been corrected: d4: serial number corrected.

Brand Name
SPINALPAK STIMULATOR, BIOMET
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key9627139
Report Number0002242816-2020-00014
Device Sequence Number19625312
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067717
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight98